Autor: |
Gong, Yishan, Yang, Yang |
Předmět: |
|
Zdroj: |
Journal of Industrial & Management Optimization; Mar2022, Vol. 18 Issue 2, p1321-1337, 17p |
Abstrakt: |
This paper considers a bivariate operational risk cell model, in which the loss severities are modelled by some heavy-tailed and weakly (or strongly) dependent nonnegative random variables, and the frequency processes are described by two arbitrarily dependent general counting processes. In such a model, we establish some asymptotic formulas for the Value-at-Risk and Conditional Tail Expectation of the total aggregate loss. Some simulation studies are also conducted to check the accuracy of the obtained theoretical results via the Monte Carlo method. [ABSTRACT FROM AUTHOR] |
Databáze: |
Complementary Index |
Externí odkaz: |
|